# SDR SWAA2021092017718

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 53,226 hours, 28,630 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE HAVE EXCESSIVE SHUTTERING COMING TO A STOP ; / [01] ACCORDING TO THE HISTORY OF SHUTTERING. R/R #3 MLG BRAKE ASSY PER AMM 32-41-41. AND PERFORMED A/C RUN-TAXI; NO SHUTTERING ON BRAKE NOTED
